# SDR YENA201706280533

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 50,211 hours, 17,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 120193
- Condition: No Test
- Location: Emergency Lights
- Part time: 13,752 hours, 4,892 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.   R & R THE BATTERY PACK IAW AMM 33-51-11.   EMERGENCY LIGHTS TESTED OK.
